# SDR AUS20020874

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Restrictor Valve
- Part number: 9000924
- Condition: Blocked
- Location: Fuel Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL VAPOR SEPARATOR / FILTER ASSEMBLY RESTRICTOR BLOCKED. THE RESTRICTOR IS LOCATED IN THE RETURN LINE FROM THE FUEL DISTRIBUTOR VALVE.
